Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 11, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 29, 2017, 3:40 PM CST. It took effect at Jan 30, 2017, 4:00 PM CST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2017, 3:40 PM CST (21:40 UTC)
- In effect from
- Jan 30, 2017, 4:00 PM CST
- Expired
- Jan 31, 2017, 6:00 PM CST
- In force
- 26 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
590 WHUS73 KMKX 292140 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 PM CST SUN JAN 29 2017 ...GUSTY WINDS DEVELOPING MONDAY EVENING... .LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS WILL BRING INCREASING SOUTH WINDS TO THE NEARSHORE WATERS EARLY MONDAY EVENING. WINDS WILL VEER TO THE WEST OVERNIGHT. GUSTY WEST WINDS ARE EXPECTED LATE MONDAY NIGHT THROUGH TUESDAY NIGHT. GALE FORCE GUSTS ARE POSSIBLE ON TUESDAY MAINLY SOUTH OF THE NORTH POINT LIGHT. LMZ643>646-300545- /O.NEW.KMKX.SC.Y.0011.170130T2200Z-170201T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 PM CST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM MONDAY TO 3 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM MONDAY TO 3 AM CST WEDNESDAY. * WINDS: BECOMING SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS LATE MONDAY AFTERNOON... VEERING WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AFTER MIDNIGHT. A FEW GALE FORCE GUSTS UP TO 35 KNOTS POSSIBLE TUESDAY. * WAVES: 1 TO 3 FEET BUILDING TO 3 TO 4 FEET MONDAY NIGHT. WAVES HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
8 follow-up statements
900 WHUS73 KMKX 300248 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 848 PM CST SUN JAN 29 2017 ...GUSTY WINDS DEVELOPING BY MONDAY EVENING... .LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS WILL BRING INCREASING SOUTH WINDS TO THE NEARSHORE WATERS EARLY MONDAY EVENING. WINDS WILL VEER TO THE WEST OVERNIGHT. GUSTY WEST WINDS ARE EXPECTED LATE MONDAY NIGHT THROUGH TUESDAY NIGHT. GALE FORCE GUSTS ARE BRIEFLY POSSIBLE EARLY MONDAY EVENING...THEN AGAIN TUESDAY MAINLY SOUTH OF THE NORTH POINT LIGHT. LMZ643>646-301100- /O.CON.KMKX.SC.Y.0011.170130T2200Z-170201T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 848 PM CST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM MONDAY TO 3 AM CST WEDNESDAY... * WINDS: BECOMING SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS LATE MONDAY AFTERNOON... VEERING WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AFTER MIDNIGHT. A FEW GALE FORCE GUSTS UP TO 35 KNOTS BRIEFLY POSSIBLE EARLY MONDAY EVENING...THEN AGAIN TUESDAY. * WAVES: 2 TO 3 FEET BUILDING TO 3 TO 5 FEET MONDAY NIGHT. WAVES HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
940 WHUS73 KMKX 300955 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 355 AM CST MON JAN 30 2017 ...GUSTY WINDS AND HIGH WAVES DEVELOPING BY EVENING... .LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS WILL BRING INCREASING SOUTH WINDS TO THE NEARSHORE WATERS EARLY MONDAY EVENING. WINDS WILL VEER TO THE WEST TO NORTHWEST OVERNIGHT. GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE TONIGHT THROUGH TUESDAY NIGHT SOUTH OF NORTH POINT LIGHTHOUSE. LMZ643-644-301800- /O.EXT.KMKX.SC.Y.0011.170130T2200Z-170131T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 355 AM CST MON JAN 30 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST TUESDAY. * WINDS: BECOMING SOUTH 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS LATE THIS AFTERNOON AND EVENING...BECOMING LIGHTER AND VARIABLE AFTER MIDNIGHT. * WAVES: 2 TO 3 FEET BUILDING TO 3 TO 5 FEET TONIGHT. WAVES HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-301800- /O.CON.KMKX.SC.Y.0011.170130T2200Z-170201T0900Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 355 AM CST MON JAN 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM CST WEDNESDAY... * WINDS: BECOMING SOUTH 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS LATE THIS AFTERNOON AND EVENING...VEERING WEST BY MIDNIGHT. WEST TO NORTHWEST WIND 15 TO 20 KNOTS WITH HIGHER GUSTS FOR TUESDAY AND TUESDAY NIGHT. * WAVES: 2 TO 3 FEET BUILDING TO 3 TO 4 FEET TONIGHT. 1 TO 3 FOOT WAVES FOR TUESDAY AND TUESDAY NIGHT. WAVES HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
986 WHUS73 KMKX 301446 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 846 AM CST MON JAN 30 2017 ...GUSTY WINDS AND HIGH WAVES DEVELOPING BY EVENING... .LOW PRESSURE APPROACHING FROM THE NORTHERN PLAINS WILL BRING INCREASING SOUTH WINDS TO THE NEARSHORE WATERS EARLY THIS EVENING. WINDS WILL VEER TO THE WEST TO NORTHWEST OVERNIGHT. GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE TONIGHT THROUGH TUESDAY NIGHT SOUTH OF NORTH POINT LIGHTHOUSE. LMZ645-646-302300- /O.CON.KMKX.SC.Y.0011.170130T2200Z-170201T0900Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 846 AM CST MON JAN 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM CST WEDNESDAY... * WINDS: BECOMING SOUTH 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS LATE THIS AFTERNOON AND EVENING...VEERING WEST BY MIDNIGHT. WEST TO NORTHWEST WIND 15 TO 20 KNOTS WITH HIGHER GUSTS FOR TUESDAY AND TUESDAY NIGHT. * WAVES: 2 TO 3 FEET BUILDING TO 3 TO 4 FEET TONIGHT. 1 TO 3 FOOT WAVES FOR TUESDAY AND TUESDAY NIGHT. WAVES HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-302300- /O.CON.KMKX.SC.Y.0011.170130T2200Z-170131T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 846 AM CST MON JAN 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM CST TUESDAY... * WINDS: BECOMING SOUTH 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS LATE THIS AFTERNOON AND EVENING...BECOMING LIGHTER AND VARIABLE AFTER MIDNIGHT. * WAVES: 2 TO 3 FEET BUILDING TO 3 TO 5 FEET TONIGHT. WAVES HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
777 WHUS73 KMKX 302058 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 258 PM CST MON JAN 30 2017 ...GUSTY WINDS AND HIGH WAVES TONIGHT THROUGH TUESDAY... .LOW PRESSURE WILL TRACK FROM EAST CENTRAL MINNESOTA TO NEAR SHEBOYGAN OVERNIGHT. EXPECT BRISK SOUTH WINDS AND LARGE WAVES AHEAD OF THE LOW. WINDS WILL VEER TO THE WEST TO NORTHWEST LATER TONIGHT AS THE LOW PASSES BY TO THE EAST. GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED LATE TONIGHT THROUGH TUESDAY NIGHT SOUTH OF NORTH POINT LIGHTHOUSE. LMZ645-646-310500- /O.CON.KMKX.SC.Y.0011.170130T2200Z-170201T0900Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 258 PM CST MON JAN 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS THIS EVENING...VEERING WEST BY MIDNIGHT. WEST TO NORTHWEST WIND 15 TO 20 KNOTS WITH HIGHER GUSTS FOR TUESDAY AND TUESDAY NIGHT. * WAVES: THREE TO 4 FEET TONIGHT. 1 TO 3 FOOT WAVES FOR TUESDAY AND TUESDAY NIGHT. WAVES HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-310500- /O.CON.KMKX.SC.Y.0011.170130T2200Z-170131T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 258 PM CST MON JAN 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS THIS EVENING...BECOMING LIGHTER AND VARIABLE AFTER MIDNIGHT. * WAVES: BUILDING TO 3 TO 5 FEET TONIGHT. WAVES HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
078 WHUS73 KMKX 310345 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 PM CST MON JAN 30 2017 ...GUSTY WINDS AND HIGH WAVES OVERNIGHT INTO TUESDAY NIGHT... .LOW PRESSURE WILL TRACK ACROSS WISCONSIN AND TO THE EAST SOUTHEAST OVERNIGHT INTO TUESDAY. GUSTY SOUTH WINDS AHEAD OF THE LOW WILL WEAKEN FOR A TIME, THEN WILL VEER TO THE WEST NORTHWEST LATER TONIGHT, AS THE LOW PASSES BY TO THE EAST SOUTHEAST. THE HIGHEST WAVES WILL BE TOWARD AND OVER THE OPEN WATERS OF LAKE MICHIGAN. GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED BY LATE TONIGHT THROUGH TUESDAY NIGHT SOUTH OF NORTH POINT LIGHTHOUSE. WINDS WILL BE NEAR SMALL CRAFT ADVISORY LEVELS ELSEWHERE DURING THIS PERIOD. LMZ645-646-311145- /O.CON.KMKX.SC.Y.0011.000000T0000Z-170201T0900Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 945 PM CST MON JAN 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WINDS: SOUTH 15 TO 20 KNOTS LATE THIS EVENING, VEERING WEST AFTER MIDNIGHT. WEST TO NORTHWEST WIND 15 TO 25 KNOTS ARE THEN EXPECTED FOR TUESDAY AND TUESDAY NIGHT. * WAVES: UP TO 3 TO 4 FEET OVERNIGHT. WAVES SUBSIDING TO 1 TO 3 FEET TUESDAY INTO TUESDAY NIGHT. WAVES HIGHEST TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-311000- /O.CON.KMKX.SC.Y.0011.000000T0000Z-170131T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 945 PM CST MON JAN 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS INTO THE OVERNIGHT HOURS, BECOMING LIGHTER AND MORE VARIABLE TOWARD MORNING. WEST NORTHWEST WINDS 15 TO 20 KNOTS ARE THEN EXPECTED INTO TUESDAY NIGHT. SOME GUSTS TO 22 KNOTS ARE POSSIBLE. * WAVES: UP TO 3 TO 5 FEET OVERNIGHT, SUBSIDING TO 3 TO 4 FEET TOWARD MORNING. WAVES HIGHEST TOWARD THE OPEN WATERS. WAVES SUBSIDING TO 1 TO 3 FEET TUESDAY INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
527 WHUS73 KMKX 310905 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 AM CST TUE JAN 31 2017 ...GUSTY WINDS AND HIGH WAVES OVERNIGHT INTO TUESDAY NIGHT... .LOW PRESSURE WILL EXIT THE SOUTHERN LAKE MICHIGAN AREA AND TRACK ACROSS THE EASTERN GREAT LAKES. AFTER A LULL...GUSTY NORTHWEST WINDS ARE EXPECTED LATER THIS MORNING AND INTO THE EVENING. LMZ643-644-311715- /O.EXT.KMKX.SC.Y.0011.000000T0000Z-170201T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 305 AM CST TUE JAN 31 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY. * WINDS: WEST TO NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS. * WAVES: 2 TO 3 FEET. HIGHEST TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-311715- /O.CON.KMKX.SC.Y.0011.000000T0000Z-170201T0900Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 305 AM CST TUE JAN 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... * WINDS: WEST TO NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS. * WAVES: 2 TO 3 FEET. HIGHEST TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
851 WHUS73 KMKX 311457 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 857 AM CST TUE JAN 31 2017 ...GUSTY WINDS TODAY... .LOW PRESSURE WILL CONTINUE TO EXIT TO THE EAST OF WISCONSIN TODAY. EXPECT GUSTY WEST TO NORTHWEST WINDS TODAY...DIMINISHING BY EVENING. WAVES WILL BE HIGHER TOWARD OPEN WATER DUE TO THE OFFSHORE WINDS. LMZ643>646-312300- /O.EXT.KMKX.SC.Y.0011.000000T0000Z-170201T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 857 AM CST TUE JAN 31 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS...DIMINISHING BY EVENING. * WAVES: 2 TO 4 FEET...GRADUALLY DIMINISHING. HIGHEST TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
557 WHUS73 KMKX 312046 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 PM CST TUE JAN 31 2017 ...GUSTY WINDS CONTINUE INTO THIS EVENING.. .LOW PRESSURE WILL CONTINUE TO EXIT TO THE EAST OF WISCONSIN THIS AFTERNOON AND EVENING. EXPECT GUSTY WEST TO NORTHWEST WINDS ...DIMINISHING BY EARLY THIS EVENING. WAVES WILL BE HIGHER TOWARD OPEN WATER DUE TO THE OFFSHORE WINDS. LMZ643>646-010000- /O.CON.KMKX.SC.Y.0011.000000T0000Z-170201T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 246 PM CST TUE JAN 31 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: WEST TO NORTHWEST WINDS 15 TO 25 KNOTS...DIMINISHING BY EVENING. * WAVES: 2 TO 4 FEET...GRADUALLY DIMINISHING. HIGHEST TOWARD OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SPM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 3:27 PM CST, 13 minutes earlier.
Area forecast discussion, Jan 29, 3:27 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
327 PM CST Sun Jan 29 2017
.SHORT TERM...
TONIGHT THROUGH MONDAY NIGHT...Forecast confidence is medium to high.
Skies will gradually clear this evening as a high pressure ridge
approaches from the west. Temps will fall into the single digits to
teens overnight.
Mid level clouds will arrive Monday morning with elevated warm air
advection. We could see some flurries, but it looks like low levels
will be too dry to support accumulating snow too early.
The steady, accumulating snow will arrive with the sfc-850mb sloped
frontogenesis, strong mid level shortwave trough, theta-e advection,
and the left exit region of a strong upper jet mid day Monday. The
surface low with this clipper system will track across central
Wisconsin Monday night. The NAM is the outlier with the low tracking
slower and farther north than the other models.
This will be a prolonged period of snow, but the heaviest snow will
be north of I-94 between 2 and 9 pm. A 24-hr total of 3 to 4 inches
is expected for the Fond du Lac and Sheboygan areas, so there is a
winter weather advisory for those counties. Forecast snowfall
amounts have been very steady for the past 24-36 hours. Expect snow
covered and slippery roads during the afternoon/evening commute,
even in areas outside of the advisory. It does not take a lot of
snow to cause slick conditions.
.LONG TERM...
TUESDAY...Forecast confidence is high.
Brisk west winds and light snow showers will continue through Tue
night in the wake of the clipper. Gusts to 30 mph are expected, so
expect some drifting snow. Clouds will linger through Tue night
which will keep temperatures in the lower 20s.
WEDNESDAY THROUGH FRIDAY... Forecast confidence is high.
It's going to get cold this week, making it feel like early
February. Highs will only be in the teens Thu and Fri with fairly
brisk west winds. We will see the sun at times, but clouds and
flurries are possible at times too.
SATURDAY AND SUNDAY... Forecast confidence is medium.
There is a potential for snow across Wisconsin next weekend. There
are plenty of differences between models, but both the GFS and ECMWF
are showing it.
&&
.AVIATION/00Z TAFS/...
Light snow showers will taper off through late afternoon. Expect
clearing tonight as high pressure moves through the area.
Snow will spread into southern WI from west to east beginning late
Monday morning. Expect the steady snow to taper off late Monday
evening, but flurries and light snow showers will continue through
Tuesday night.
Expect visibilities down to 1-2SM at times Monday afternoon/evening.
Highest snowfall amounts will be north of I-94, but Madison and
Milwaukee are still expected to pick up 1 to 2 inches.
&&
.MARINE...
Small Craft advisory conditions will resume late Monday afternoon
with brisk southerly winds due to approaching low pressure from the
northern Plains. Westerly gale force gusts are possible late Monday
night through Tuesday as low pressure tracks SE across central WI to
lower MI.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY from 3 PM Monday to 4 AM CST Tuesday for
WIZ051-052.
LM...None.
&&
TONIGHT/Monday AND AVIATION/MARINE...MRC
Monday NIGHT THROUGH Sunday...MRCHazardous weather outlook, Jan 29, 3:28 PM CST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CST SUN JAN 29 2017 WIZ046-047-051-052-056>060-062>072-302130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 328 PM CST SUN JAN 29 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY SNOW WILL SPREAD WEST TO EAST ACROSS THE AREA FROM LATE MORNING THROUGH EARLY TO MID AFTERNOON ON MONDAY. A WINTER WEATHER ADVISORY IS IN EFFECT FOR FOND DU LAC AND SHEBOYGAN COUNTIES FOR MONDAY AFTERNOON THROUGH MONDAY NIGHT. SNOW AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE NORTH OF MILWAUKEE AND MADISON...WITH AMOUNTS LIKELY LESS THAN AN INCH ALONG THE ILLINOIS STATE LINE AND WELL WEST OF MADISON. THE CONSISTENCY OF THE SNOW SHOULD BE DRY AND LIGHT...NOT HEAVY AND WET. THE LATE MONDAY AFTERNOON COMMUTE WILL BE IMPACTED BY THE SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-302130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 PM CST SUN JAN 29 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY LOW PRESSURE PASSING BY THE AREA MONDAY INTO TUESDAY WILL BRING BRISK SOUTHWEST...FOLLOWED BY BRISK WEST WINDS AS IT PASSES BY. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR MONDAY NIGHT THROUGH TUESDAY NIGHT DUE TO THE INCREASING WINDS. A FEW GALE GUSTS MAY OCCUR ON TUESDAY WITH THE BRISK WESTERLY WINDS. DAVIS WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 3:08 PM CST | Winter Weather Advisory | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Marquette, Ozaukee and 2 more | 37 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.